# SDR SWIA202055430

- Difficulty date: November 25, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN BELOW FWD POTABLE WATER SERVICING PORT CUTOUT BETWEEN FS 349.00-364.00, 20R-19R.  C-CHECK RO 1/16/2021.  BLENDED SCRATCH ON EXTERNAL SKIN BELOW FWD POTABLE WATER SERVICING PORT CUTOUT BETWEEN FS 349.00-364.0 12R-19R, REF CRJ-200-SRM 51-12-00.  BLENDED AREA FOUND TO BE OUT OF LIMTS REF CRJ 200 SRM 53-00-31.  REPAIRED SCRATCH ON EXTERNAL SKIN BELOW FWD POTABLE WATER SERVICING PORT CUTOUT BETWEEN FS 349.00-364.0 12R-19R, REF REO 601R-53-21-3372 REV - DATED 2020-12-09.  SEE CONTINUATION CARD FOR DETAILS.
